American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 190 found      Go to page: 1 2 3 4 5 > >>

[31] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Caixing Gu and Jonathan E. Shapiro. Strict convexity of some subsets of Hankel operators. Proc. Amer. Math. Soc. 131 (2003) 2779-2789. MR 1974335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Muneo Cho and Jun Ik Lee. $p$--hyponormality is not translation--invariant. Proc. Amer. Math. Soc. 131 (2003) 3109-3111. MR 1993220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Raúl Curto and Sang Soo Park. $k$-hyponormality of powers of weighted shifts via Schur products. Proc. Amer. Math. Soc. 131 (2003) 2761-2769. MR 1974333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Nathan S. Feldman and Paul McGuire. On the spectral picture of an irreducible subnormal operator II. Proc. Amer. Math. Soc. 131 (2003) 1793-1801. MR 1955267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ju Youn Bae, Il Bong Jung and George R. Exner. Criteria for positively quadratically hyponormal weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 3287-3294. MR 1913008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Caixing Gu. On a class of jointly hyponormal Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 3275-3298. MR 1897400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Mircea Martin. Self-commutator inequalities in higher dimension. Proc. Amer. Math. Soc. 130 (2002) 2971-2983. MR 1908920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] In Sung Hwang and Woo Young Lee. Hyponormality of trigonometric Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 2461-2474. MR 1888332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] José Giménez. Joint spectrum of subnormal $n$-tuples of composition operators. Proc. Amer. Math. Soc. 130 (2002) 2015-2023. MR 1896036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. Bourhim, C. E. Chidume and E. H. Zerouali. Bounded point evaluations for cyclic operators and local spectra. Proc. Amer. Math. Soc. 130 (2002) 543-548. MR 1862135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Søren Eilers and Ruy Exel. Finite dimensional representations of the soft torus. Proc. Amer. Math. Soc. 130 (2002) 727-731. MR 1866027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jan Stochel. An asymmetric Putnam--Fuglede theorem for unbounded operators. Proc. Amer. Math. Soc. 129 (2001) 2261-2271. MR 1823908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bebe Prunaru. Invariant subspaces for bounded operators with large localizable spectrum. Proc. Amer. Math. Soc. 129 (2001) 2365-2372. MR 1823920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Raúl E. Curto and Woo Young Lee. Joint hyponormality of Toeplitz pairs. Memoirs of the AMS 150 (2001) MR 1810770.
Book volume table of contents   

[52] B. P. Duggal. A remark on generalised Putnam-Fuglede theorems. Proc. Amer. Math. Soc. 129 (2001) 83-87. MR 1784016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yong Bin Choi, Jin Kyu Han and Woo Young Lee. One-step extension of the Bergman shift. Proc. Amer. Math. Soc. 128 (2000) 3639-3646. MR 1694855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Young Min Han and Woo Young Lee. Weyl's theorem holds for algebraically hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 2291-2296. MR 1756089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Francisco Marcellán and Franciszek Hugon Szafraniec. The Sobolev-type moment problem. Proc. Amer. Math. Soc. 128 (2000) 2309-2317. MR 1694873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Muneo Cho. Relations between the Taylor spectrum and the Xia spectrum . Proc. Amer. Math. Soc. 128 (2000) 2357-2363. MR 1664357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Eungil Ko. On $p$-hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 775-780. MR 1707152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Nathan S. Feldman. Tensor products of subnormal operators. Proc. Amer. Math. Soc. 127 (1999) 2685-2695. MR 1625745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Nathan S. Feldman. Essentially subnormal operators. Proc. Amer. Math. Soc. 127 (1999) 1171-1181. MR 1625741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 190 found      Go to page: 1 2 3 4 5 > >>